# SDR P5CA9701075

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D TENSION TIE AT BS 800 LT SIDE FOUND CHANNEL CRACKED .0625.  REPAIRED TENSION TIE PER SB 747-53-2371.
